# SDR AALA20011541

- Difficulty date: July 25, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AND TWO CRACKS ON AFT CARGO DOOR JAMB BEAM AND WEB STATION 1155 TO 1220.  INSTALLED DOUBLER ON DOOR BEAM.  REPLACED WEB WITH NEW WEB AND INSTALLED NEW STRAP PER AARD 53-10-00-3. (M)
